Open Access
Translator Disclaimer
December 2008 Isotopies of Legendrian 1-knots and Legendrian 2-tori
Tobias Ekholm, Tamás Kálmán
J. Symplectic Geom. 6(4): 407-460 (December 2008).


We construct a Legendrian 2-torus in the 1-jet space of $S^1 x $\Bbb R$ (or of $\Bbb R^2$) from a loop of Legendrian knots in the 1-jet space of $\Bbb R$. The differential graded algebra (DGA) for the Legendrian contact homology of the torus is explicitly computed in terms of the DGA of the knot and the monodromy operator of the loop. The contact homology of the torus is shown to depend only on the chain homotopy type of the monodromy operator. The construction leads to many new examples of Legendrian knotted tori. In particular, it allows us to construct a Legendrian torus with DGA which does not admit any augmentation (linearization) but which still has non-trivial homology, as well as two Legendrian tori with isomorphic linearized contact homologies but with distinct contact homologies.


Download Citation

Tobias Ekholm. Tamás Kálmán. "Isotopies of Legendrian 1-knots and Legendrian 2-tori." J. Symplectic Geom. 6 (4) 407 - 460, December 2008.


Published: December 2008
First available in Project Euclid: 15 January 2009

zbMATH: 1206.57030
MathSciNet: MR2471099

Rights: Copyright © 2008 International Press of Boston


Vol.6 • No. 4 • December 2008
Back to Top